# SDR DXTA200802961

- Difficulty date: March 24, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 7,324 hours, 6,028 cycles
- Engine: Pwa JT15D5
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: A320101A
- Condition: Inoperative
- Location: Autopilot
- Part time: 7,324 hours, 6,028 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT FL430 ACCIDENTALLY HIT TURN KNOB, AUTO PILOT WOULD NOT WORK CORRECTLY.  IN HEADING MODE IT WOULD ALWAYS STOP 10 DEG SHORT OF THE HEADING BUG. NO FAULT CODES REPORTED.  DISCREPANCY RELATED TO INVERTER FAULT.  INVERTER SELECT SWITCH REPLACED.  OPERATIONAL CHECK GOOD.  IAW MM CH 24-20-04.
